Composition : Paracetamol 650 MG
Role : WELLMOL has analgesic and antipyretic properties. It is used for relieving fever and pain including toothache, headache, migraine, muscle ache, period pain, etc. WELLMOL Tablet works by inhibiting the formation of certain chemicals (prostaglandins) in the body responsible for fever and pain. It acts on the area of the brain which is responsible for controlling temperature.
Pack Size : A Box of 10*5*10 Tablets
MRP : Rs. 20 / Strip